MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ULTRAFILTER HECHINGEN; SUBSYSTEM, WATER PURIFICATION

BAXTER HEALTHCARE CORPORATION ULTRAFILTER HECHINGEN; SUBSYSTEM, WATER PURIFICATION
Catalog Number 112062
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported an external fluid leak was observed in u9000 ultrafilter during setup.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not available; however, a photograph of the sample was provided for evaluation.During visual inspection of the provided photographic sample, the leak was not able to be observed.Due to the nature of the provided samples, no further testing could be performed.Therefore, the reported condition was not verified.Also, a companion sample was received from lot# 2-1905-h-01 (not lot# 1-1909-h-01 which was reported).Nevertheless, the ¿companion¿ device was evaluated.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The set underwent functional leak testing, and no leak was noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ULTRAFILTER HECHINGEN
Common Device Name
SUBSYSTEM, WATER PURIFICATION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17367428
Report Number9611369-2023-00127
Device Sequence Number7361883
Product Code FIP
UDI-Device Identifier07332414102500
UDI-Public(01)07332414102500
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Catalogue Number112062
Device Lot Number1-1909-H-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AK 98
Patient SexUnknown